MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1115
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.Suspected medical device: the customer did not provide the device information.All known information is based in the investigation finding the product to be b1115.The lot#, expiration date, and manufacture date are unknown.Investigation summary received two (2) used partial tubing with filter.As received the incoming tube of one of the filters was observed to be missing.The outgoing tube of the other filter was observed to be missing.The received sets appear to be item # b1115.The complaint of detachment can be confirmed.The probable cause was due to insufficient solvent applied during manual assembly process in ensenada.
 
Event or Problem Description
A complaint was received with regards to a 12" (30 cm) ext set w/1.2 micron filter, clamp, rotating luer that experienced separation during infusion.There was patient involvement.This is 2 of 2 reports.The report states that 2 lipid tubings was detached.The issue was tubing detached at the filter.The status of the product at the time of the event was in use and infusing lipids on a patient.When customer asked "was anyone harmed as a result of event?" she answered that "tubing was connected to a central line increasing the chances for infection.".

Brand Name
12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20642426
Report Number9617594-2024-01585
Device Sequence Number7443388
Product Code FMG
UDI-Device Identifier00840619045524
UDI-Public00840619045524
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1115
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION (TPN), MFR UNK
Patient SexUnknown